# SDR SWIA202157975

- Difficulty date: March 9, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130532
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON LOWER LEADING EDGE AT WS324.46 TO WS330.68 IS CHAFED     (C-CHECK RO 5/3/2021)    REPLACED RH AILERON LOWER LEADING EDGE SKIN AT WS324.46 TO WS330.60 REF DWG CC670-13000 REV. D / CRJ900 SRM 51-42-21-001-001-A01, AND CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
